Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1961, Volume 29, Issue 4

The Covariance Matrices of Reduced-Form Coefficients and of Forecasts for a Structural Econometric Model<556:TCMORC>2.0.CO;2-S
p. 556-573

A. L. Nagar, A. S. Goldberger, H. S. Odeh

For a structural econometric model, we obtain formulas for the covariance matrix of the coefficients of the derived reduced-form system and for the covariance matrix of forecasts. A numerical illustration is provided.

Log In To View Full Content